# SDR FDEA202403290402

- Difficulty date: March 29, 2024
- Submitted: March 29, 2024
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 50,873 hours, 27,157 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING CENTER FLAP RIB UPPER FLANGE FOUND 5EA CRACKS AT RIB25, RIB26, RIB27   BETWEEN STGR2.7 AND REAR SPAR COMPLIED WITH FEDEX EA 6-5750-T0378628 P1 REPAIRED THE RH WING CENTER FLAP CRACKED   RIB  UPPER FLANGE 5EA CRACKS AT RIB25, RIB26, RIB27 BETWEEN STGR2.7 AND REAR SPAR.   TITLE:  WING - FLIGHT SURFACES - RH CENTER FLAP CRACKS IN UPPER FLANGES OF RIBS 18, 21,   25, 26 AND 27 AT STR. 2.7 /2.8- ALI 575306-01-1A. THIS IS CAT A REPAIR. MAJOR REPAIR IAW FEDEX   GMM6-2-100. SEE WRI 57507888 FOR WORK DETAIL
